BibTeX record journals/networks/AlmeidaC12

download as .bib file

@article{DBLP:journals/networks/AlmeidaC12,
  author    = {Maria Teresa Almeida and
               Filipa D. Carvalho},
  title     = {Integer models and upper bounds for the 3-club problem},
  journal   = {Networks},
  volume    = {60},
  number    = {3},
  pages     = {155--166},
  year      = {2012},
  url       = {https://doi.org/10.1002/net.21455},
  doi       = {10.1002/net.21455},
  timestamp = {Thu, 08 Jun 2017 09:02:29 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/networks/AlmeidaC12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier